Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: This spontaneous report as received from a consumer (Mother of patient) through Social media via company representative refers to a 17-year-old female patient. Information on patient''s pertinent medical history, drug reactions/allergies and concomitant medications were not reported. On an unknown date, the patient was vaccinated with first dose of GARDASIL (strength, dose, lot number and expiry date not reported) to prevent HPV infection. On an unknown date, she received the second shot of GARDASIL. On an unknown date in 2008, after the second shot, she was complaining of headaches, a pain in the lower left back of her head, and felt really tired, her joints ached. They took her back to the family doctor who told them that it was just stress and suggested TYLENOL. On an unknown date in 2008, 40 hours after receiving the third dose of GARDASIL, the patient died. The cause of death was unknown. It was unknown if autopsy was performed. The outcome of the headache, stress, arthralgia and fatigue was not reported. The reporter considered the events to be related to GARDASIL.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166